| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Endophthalmitis (1835); Inflammation (1932); Eye Pain (4467)
| Date of Event |
06/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient experienced eye pain, inflammation and also said that it looks like endophthalmitis at the hospital.The doctor had prescribed the antibiotics as a treatment and patient was under observation.Additional information was requested.